Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Extreme Value Laws for sequences of intermittent maps
HTML articles powered by AMS MathViewer

by Ana Cristina Moreira Freitas, Jorge Milhazes Freitas and Sandro Vaienti PDF
Proc. Amer. Math. Soc. 146 (2018), 2103-2116 Request permission

Abstract:

We study non-stationary stochastic processes arising from sequential dynamical systems built on maps with a neutral fixed point and prove the existence of Extreme Value Laws for such processes. We use an approach developed in an earlier work of the authors, where we generalised the theory of extreme values for non-stationary stochastic processes, mostly by weakening the uniform mixing condition that was previously used in this setting. The present work is an extension of our previous results for concatenations of uniformly expanding maps.
References
Similar Articles
Additional Information
  • Ana Cristina Moreira Freitas
  • Affiliation: Centro de Matemática & Faculdade de Economia da Universidade do Porto Rua Dr. Roberto Frias 4200-464 Porto Portugal
  • MR Author ID: 731326
  • Email: amoreira@fep.up.pt
  • Jorge Milhazes Freitas
  • Affiliation: Centro de Matemática & Faculdade de Ciências da Universidade do Porto Rua do Campo Alegre 687 4169-007 Porto Portugal
  • MR Author ID: 754460
  • Email: jmfreita@fc.up.pt
  • Sandro Vaienti
  • Affiliation: Aix Marseille Université, CNRS, CPT, UMR 7332 13288 Marseille, France – and – Université de Toulon, CNRS, CPT, UMR 7332, 83957 La Garde, France
  • MR Author ID: 176525
  • Email: vaienti@cpt.univ-mrs.fr
  • Received by editor(s): May 23, 2016
  • Received by editor(s) in revised form: July 12, 2017
  • Published electronically: January 29, 2018
  • Communicated by: Yingfei Yi
  • © Copyright 2018 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 146 (2018), 2103-2116
  • MSC (2010): Primary 37A50, 60G70, 37B20, 37A25
  • DOI: https://doi.org/10.1090/proc/13892
  • MathSciNet review: 3767361